# SDR GAIA2097

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94246
- Make and model: Cvac 600240D
- Aircraft serial: 102
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 766.63
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A ONE INCH CRACK WAS FOUND IN RIGHT FUSELAGE STATION 766.63 HORIZONTAL STABILIZER ATTACH POINT BULKHEAD.  THE BULKHEAD WAS REPAIRED IAW TRACOR MSG NR 505-97-WLD-047 DATED 2-26-97 TFS/ASD FAA DER APPROVED.  (M)
